# SDR CALA2014091892245

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 42,758 hours, 17,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS WATER INGRESS AT THREE EACH LOCATIONS IN ZONE 3.  REMOVED DAMAGE & REPAIRED IAW SRM 55-21-11 PARA 5 E FIG 205.  REPAIR REQUIRES SRI INSPECTIONS IAW SRI 55-21-11-2-002-00 PARA 3 - B TABLE 203.  FIRST INSPECTION DUE AT 48000FC & 60000FH FROM THE TIME OF COMPONENT DELIVERY.  SUBSEQUENT INSPECTION TBD.
